MathSciNet Relay Station
MathSciNet bibliographic data
MR1357622 57N10
Pitts, Jon T.; Rubinstein, J. H. The topology of minimal surfaces in Seifert fiber spaces. Michigan Math. J. 42 (1995), no. 3, 525–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement